# SDR USAA20090319SB038

- Difficulty date: March 18, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM MIA TO CLT, CREW REPORTED THE FIRE WARNING LIGHT ON GLARESHIELD ILLUMINATED WHEN RECALL WAS RESET.  ONCE ON GROUND, LIGHT APPEARED LOOSE AND INTERMITTENTLY ILLUMINATED WHEN TOUCHED.  MAINTENANCE SECURED LOOSE WIRE.  FOUND NUT LOOSE.  SECURED NUT.  FOUND LIGHT BULB NOT LOCKED IN.  SECURED LIGHT BULB.  OPERATIONAL CHECK NORMAL.  AIRCRAFT OK FOR SERVICE.
